# SDR AALA201806139034

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 28,874 hours, 11,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY LIGHT DAMAGED AT 25L. MAINTENANCE REPLACED SEAT EMERGENCY LIGHT PER AMM 33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
